# SDR VNAA2025060511101

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N635NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 19,590 hours, 15,042 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: L147100500
- Condition: Failed
- Location: Zone 200
- Part time: 19,590 hours, 15,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE SMELL AFTER STARTING RIGHT ENGINE.(CLEARED UP AFTER A FEW MINUTES) / REMOVED AND REPLACED RH RECIRCULATION FAN IAW CRJ AMM 21-22-10-000/400-801. REMOVED AND REPLACED RH RECIRCULATION FILTER IAW CRJ AMM 21-22-12-000/400-801-A01.
